MathSciNet Relay Station
MathSciNet bibliographic data
MR2973323 92D30
Xu, Rui; Ma, Zhien An HBV model with diffusion and time delay. J. Theoret. Biol. 257 (2009), no. 3, 499–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement